# SDR DALA2024051405197

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32006
- Aircraft time: 17,970 hours, 7,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0337385) LEFT WING TANK PLATE OPENING 531AB HAS SLIGHT PITTING/WEAR. REPAIRED CORROSION DAMAGE REF B737 SRM 57-20-01-2R PROCEDURE 1.
